# SDR CALA2023060501753

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 63,721 hours, 20,875 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 53323230004
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT. FL320-RAP IDLY LOST ALL LEFT HYDR AULIC FLUID. FOUND L HYD SYSTEM, TRUCK POSITION PRESSURE HYD LINE, ABOVE NEED HYD LINE M&E 53-3232-3-0004, P/N BACH8A04EE0560B, IPC "RIGHT" MAIN LANDING GEAR, LEAKING. SEE PHOTOS. 32-32-51-16A, ITEM 247. REMOVED AND REPLACED HYDRAULIC LINE M&E 53-3232-3-0004 SERVICED HYDRAULICS. OPS AND LEAK CHECK GOOD. PARTS USED: 00-0606-3-0024,QTY :1  40-0593-3-3274,QTY :1  53-3232-3-0004,QTY :1
